# SDR ASOA20130730084R

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 36,064 hours, 27,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B3609
- Condition: Faulty
- Location: Emergency Lights
- Part time: 16,818 hours, 11,749 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY LIGHTS WERE REPORTED TO REMAIN ON WITH ACFT POWERED OFF.  MX R & R THE NR 4 EMERGNENCY BATTERY PACK WITH OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
